Button to scroll to the top of the page.
CIPERIANI, MIRELA

Mirela Ciperiani

Associate Professor
Department of Mathematics


Number Theory

mirela@math.utexas.edu


Office Location
RLM

Postal Address
The University of Texas at Austin
MATHEMATICS
2515 SPEEDWAY, Stop C1200
AUSTIN, TX 78712-1202

Ph.D., Princeton University (2006)

Research Interests

My mathematical interests lie in algebraic number theory and arithmetic algebraic geometry.

Papers

Local points of supersingular elliptic curves on Zp-extensions, in preparation.

Local-global trace questions and twists of genus one curves (with E. Ozman), preprint.

p-adic heights of Heegner points and -adic regulators (with J. Balakrishnan and W. Stein), submitted.

Weil–Chatelet divisible elements in Tate–Shafarevich groups II: On a question of Cassels (with J. Stix), "to appear in Journal fur die Reine und Angewandte Mathematik. "

Galois sections for abelian varieties over number fields (with J. Stix), submitted.

Weil–Chatelet divisible elements in Tate–Shafarevich groups I: Bashmakov’s problem for elliptic ˆcurves over Q (with J. Stix), to appear in Compositio Mathematica.

Relative Brauer groups of genus 1 curves (with D. Krashen), Israel Journal of Mathematics 192 (2012), 921–949.

Tate-Shafarevich groups in anticyclotomic Zp-extensions at supersingular primes, Compositio Mathematica 145 (2009), 293–308.

Solvable points on genus one curves (with A. Wiles), Duke Mathematical Journal 142 (2008), no. 3, 381–464.

  • Spring 2011 College of Natural Sciences Teaching Excellence Award.
  • 2000- Member of the Phi Beta Kappa Society, the Sigma Xi Society, the AMS and AWM.